I've been on Lutera about 5 months and recently got switched to microgestin (they stopped carrying Lutera at my planned parenthood) and was wondering if anyone had serious side effects from switching? I'm afraid to break out and don't want to deal with terrible cramping. The clinician said that microgestin should amp my sex drive though
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lutera is the birth control I am on.
3 answers • 22 May 2012
I have been on Lutera birth control tablets for about 3 months. I have had no bad side effects like high blood pressure or weight gain; in that ...
1 answer • 14 Sep 2012
I've been on the pill for 2 years now, and I recently switched to Microgestin 1/20. I just finished my first pack and bought a second one, and ...
2 answers • 2 Dec 2012
I am not supposed to start my period for another couple weeks. I just noticed that my birth control was switched so i do not know how long it has ...
2 answers • 11 Dec 2012
I shared my side effects with a girlfriend and she recommended I ask for the prescription that she is taking. I am not concerned with the higher ...
1 answer • 19 Dec 2012